L4-norms of Hecke newforms of large level

Jack Buttcane, Rizwanur Khan

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We prove a new upper bound for the $$L^4$$L4-norm of a holomorphic Hecke newform of large fixed weight and prime level $$q\rightarrow \infty $$q→∞. This is achieved by proving a sharp mean value estimate for a related $$L$$L-function on $$GL(6)$$GL(6).

Original languageEnglish
Pages (from-to)699-715
Number of pages17
JournalMathematische Annalen
Volume362
Issue number3-4
DOIs
Publication statusPublished - 23 Nov 2015
Externally publishedYes

Fingerprint

L-function
Mean Value
Upper bound
Norm
Estimate

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

L4-norms of Hecke newforms of large level. / Buttcane, Jack; Khan, Rizwanur.

In: Mathematische Annalen, Vol. 362, No. 3-4, 23.11.2015, p. 699-715.

Research output: Contribution to journalArticle

Buttcane, Jack ; Khan, Rizwanur. / L4-norms of Hecke newforms of large level. In: Mathematische Annalen. 2015 ; Vol. 362, No. 3-4. pp. 699-715.
@article{4683affce54f480ca526604002cfc08d,
title = "L4-norms of Hecke newforms of large level",
abstract = "We prove a new upper bound for the $$L^4$$L4-norm of a holomorphic Hecke newform of large fixed weight and prime level $$q\rightarrow \infty $$q→∞. This is achieved by proving a sharp mean value estimate for a related $$L$$L-function on $$GL(6)$$GL(6).",
author = "Jack Buttcane and Rizwanur Khan",
year = "2015",
month = "11",
day = "23",
doi = "10.1007/s00208-014-1142-3",
language = "English",
volume = "362",
pages = "699--715",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",
number = "3-4",

}

TY - JOUR

T1 - L4-norms of Hecke newforms of large level

AU - Buttcane, Jack

AU - Khan, Rizwanur

PY - 2015/11/23

Y1 - 2015/11/23

N2 - We prove a new upper bound for the $$L^4$$L4-norm of a holomorphic Hecke newform of large fixed weight and prime level $$q\rightarrow \infty $$q→∞. This is achieved by proving a sharp mean value estimate for a related $$L$$L-function on $$GL(6)$$GL(6).

AB - We prove a new upper bound for the $$L^4$$L4-norm of a holomorphic Hecke newform of large fixed weight and prime level $$q\rightarrow \infty $$q→∞. This is achieved by proving a sharp mean value estimate for a related $$L$$L-function on $$GL(6)$$GL(6).

UR - http://www.scopus.com/inward/record.url?scp=84937521993&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84937521993&partnerID=8YFLogxK

U2 - 10.1007/s00208-014-1142-3

DO - 10.1007/s00208-014-1142-3

M3 - Article

VL - 362

SP - 699

EP - 715

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 3-4

ER -